# SDR ASAA2013051894981

- Difficulty date: May 18, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N756AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25097
- Aircraft time: 65,323 hours, 37,698 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 65C338596
- Condition: Gouged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR PANEL NR2 HAS A DEEP GOUGE.  ACFT GROUNDED.  FABRICATED NEW AFT CARGO BAY FLOOR PANEL NR2 IAW SRM 51-40-08-0G-0  AND RESTORED FINISH IAW SRM 
51-20-01-0G-0.
